Alert archive / Oregon / Gale Warnings in 2018

Gale Warning 41, NWS Medford, OR

December 21, 2018

NWS Medford, OR issued this gale warning at Dec 21, 2018, 2:23 PM PST. It took effect at Dec 22, 2018, 10:00 AM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 21, 2018, 2:23 PM PST (22:23 UTC)
In effect from
Dec 22, 2018, 10:00 AM PST
Expired
Dec 22, 2018, 10:00 PM PST
In force
12 hr
Issued by
NWS Medford, OR

The text

As transmitted.

960 
WHUS76 KMFR 212223
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
223 PM PST Fri Dec 21 2018

PZZ356-376-221130-
/O.CON.KMFR.SW.Y.0072.000000T0000Z-181222T0600Z/
/O.UPG.KMFR.GL.A.0030.181222T1800Z-181223T0600Z/
/O.NEW.KMFR.GL.W.0041.181223T0000Z-181223T0600Z/
/O.NEW.KMFR.SC.Y.0102.181222T1800Z-181224T0000Z/
/O.NEW.KMFR.SE.W.0056.181223T0600Z-181224T0000Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
223 PM PST Fri Dec 21 2018

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 10 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 4 PM PST
SATURDAY...
...GALE WARNING IN EFFECT FROM 4 PM TO 10 PM PST SATURDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 10 PM SATURDAY TO 4 PM
PST SUNDAY...

The National Weather Service in Medford has issued a Gale
Warning...which is in effect from 4 PM to 10 PM PST Saturday. A
Hazardous Seas Warning has also been issued and is in effect from
10 PM Saturday to 4 PM PST Sunday. In addition...a Small Craft 
Advisory has been issued and is in effect from 10 AM Saturday to 
4 PM PST Sunday. 

* Winds...South winds increase to 20 to 25 kt Saturday morning and
  increase further to south 25 to 35 kt gales late Saturday 
  afternoon. 

* Seas...Steep seas around 10 feet subsiding to 6 to 8 ft tonight
  through early Saturday morning. Seas build to steep 6 to 9 ft
  Saturday and build further to wind driven 10 to 13 ft Saturday
  evening. Seas continue to increase to 15 to 19 feet Saturday
  night into Sunday morning as west swell increases.

* Areas affected...Small Craft Advisory conditions will affect all
  areas through this evening. Small Craft Advisory conditions late
  Saturday morning and Gales late Saturday afternoon will affect
  areas mostly from Pistol River northward beyond 2NM from shore
  except closer to shore near Cape Blanco. Small Craft Advisory
  conditions will affect all other areas late Saturday afternoon.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/hazard 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Hazardous Seas Warning means very steep and hazardous sea
conditions are imminent or occurring. Recreational boaters should
remain in port, or take shelter until waves subside.  Commercial
vessels should prepare for rough seas and consider remaining in
port or taking shelter in port until hazardous seas subside.

A Small Craft Advisory means that winds and seas will create a
potential hazard to smaller vessels and inexperienced mariners.

A Small Craft Advisory for hazardous seas means that waves will
be steep enough to create a potential hazard to smaller vessels
and inexperienced mariners.

&&

$$

PZZ350-370-221130-
/O.CON.KMFR.SW.Y.0072.000000T0000Z-181222T0600Z/
/O.UPG.KMFR.GL.A.0030.181222T1800Z-181223T0600Z/
/O.NEW.KMFR.GL.W.0041.181223T0000Z-181223T0600Z/
/O.NEW.KMFR.SC.Y.0102.181222T1800Z-181223T0000Z/
/O.NEW.KMFR.SE.W.0056.181223T0600Z-181224T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
223 PM PST Fri Dec 21 2018

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 10 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 4 PM PST
SATURDAY...
...GALE WARNING IN EFFECT FROM 4 PM TO 10 PM PST SATURDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 10 PM SATURDAY TO 4 PM
PST SUNDAY...

The National Weather Service in Medford has issued a Gale
Warning...which is in effect from 4 PM to 10 PM PST Saturday. A
Hazardous Seas Warning has also been issued and is in effect from
10 PM Saturday to 4 PM PST Sunday. In addition...a Small Craft 
Advisory has been issued and is in effect from 10 AM to 4 PM PST 
Saturday. 

* Winds...South winds increase to 20 to 30 kt Saturday morning and
  increase further to south 30 to 35 kt gales late Saturday
  afternoon.

* Seas...Steep seas around 10 feet subsiding to 6 to 8 ft tonight
  through early Saturday morning. Seas build to steep 6 to 9 ft
  Saturday and build further to wind driven 10 to 15 ft Saturday
  evening. Seas continue to increase to 15 to 20 feet Saturday 
  night into Sunday morning as west swell increases.

* Areas affected...Small Craft Advisory conditions will affect all
  areas through this evening. Small Craft Advisory conditions will
  affect most areas late Saturday morning except for the immediate
  coastline. Gales and very steep seas will impact most of the
  area late Saturday afternoon into Saturday evening then very
  steep seas will impact all areas Saturday night into Sunday. 

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/hazard 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Hazardous Seas Warning means very steep and hazardous sea
conditions are imminent or occurring. Recreational boaters should
remain in port, or take shelter until waves subside.  Commercial
vessels should prepare for rough seas and consider remaining in
port or taking shelter in port until hazardous seas subside.

A Small Craft Advisory means that winds and seas will create a
potential hazard to smaller vessels and inexperienced mariners.

A Small Craft Advisory for hazardous seas means that waves will
be steep enough to create a potential hazard to smaller vessels
and inexperienced mariners.

&&

$$


http://www.weather.gov/medford
3 follow-up statements
084 
WHUS76 KMFR 220402
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
802 PM PST Fri Dec 21 2018


PZZ356-376-221715-
/O.CAN.KMFR.SW.Y.0072.000000T0000Z-181222T0600Z/
/O.EXT.KMFR.GL.W.0041.181222T1800Z-181223T0600Z/
/O.CON.KMFR.SC.Y.0102.181222T1800Z-181224T0000Z/
/O.CON.KMFR.SE.W.0056.181223T0600Z-181224T0000Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
802 PM PST Fri Dec 21 2018

...GALE WARNING NOW IN EFFECT FROM 10 AM TO 10 PM PST SATURDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 PM SATURDAY
TO 4 PM PST SUNDAY...

* Winds...South 30 to 35 kt with gusts up to 45 kt Saturday 
  afternoon.
 
* Seas...Very steep wind-driven seas of 10 to 13 feet Saturday,
  becoming west 16 to 20 feet at 16 seconds Saturday night into
  Sunday.

* Areas affected...Gales then very steep and hazardous seas are
  expected for all areas north of Gold Beach and for areas beyond
  10 nm from shore south of Gold Beach. Small craft advisory
  conditions are expected elsewhere.  

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/hazard 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hazardous Seas Warning means very steep and hazardous sea
conditions are imminent or occurring. Recreational boaters should
remain in port, or take shelter until waves subside.  Commercial
vessels should prepare for rough seas and consider remaining in
port or taking shelter in port until hazardous seas subside.

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that winds and seas will create a
potential hazard to smaller vessels and inexperienced mariners.

&&

$$

PZZ350-370-221715-
/O.CAN.KMFR.SW.Y.0072.000000T0000Z-181222T0600Z/
/O.CAN.KMFR.SC.Y.0102.181222T1800Z-181223T0000Z/
/O.EXT.KMFR.GL.W.0041.181222T1800Z-181223T0600Z/
/O.CON.KMFR.SE.W.0056.181223T0600Z-181224T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
802 PM PST Fri Dec 21 2018

...GALE WARNING NOW IN EFFECT FROM 10 AM TO 10 PM PST SATURDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 PM SATURDAY
TO 4 PM PST SUNDAY...

* Winds...South 35 to 40 kt with gusts up to 50 kt Saturday 
  afternoon.
 
* Seas...Very steep wind-driven seas of 10 to 13 feet Saturday,
  becoming west 16 to 20 feet at 16 seconds Saturday night into
  Sunday. 

* Areas affected...Gales and very steep and hazardous seas will 
  impact all areas north of Cape Blanco. 

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/hazard 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Hazardous Seas Warning means very steep and hazardous sea
conditions are imminent or occurring. Recreational boaters should
remain in port, or take shelter until waves subside.  Commercial
vessels should prepare for rough seas and consider remaining in
port or taking shelter in port until hazardous seas subside.

&&

$$


http://www.weather.gov/medford
574 
WHUS76 KMFR 221002
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
202 AM PST Sat Dec 22 2018

PZZ356-376-222315-
/O.CON.KMFR.GL.W.0041.181222T1800Z-181223T0600Z/
/O.CON.KMFR.SC.Y.0102.181222T1800Z-181224T0000Z/
/O.CON.KMFR.SE.W.0056.181223T0600Z-181224T0000Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
202 AM PST Sat Dec 22 2018

...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM PST THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 PM THIS
EVENING TO 4 PM PST SUNDAY...

* Winds...South 30 to 35 kt with gusts up to 45 kt. 

* Seas...Very steep wind-driven seas of 10 to 13 feet today,
  becoming west 16 to 20 feet at 16 seconds tonight into Sunday. 

* Areas affected...Gales then very steep and hazardous seas are 
  expected for all areas north of Gold Beach and for areas 
  beyond 10 nm from shore south of Gold Beach. Small craft 
  advisory conditions are expected elsewhere. 

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/hazard 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hazardous Seas Warning means very steep and hazardous sea
conditions are imminent or occurring. Recreational boaters should
remain in port, or take shelter until waves subside.  Commercial
vessels should prepare for rough seas and consider remaining in
port or taking shelter in port until hazardous seas subside.

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that winds and seas will create a
potential hazard to smaller vessels and inexperienced mariners.

&&

$$

PZZ350-370-222315-
/O.CON.KMFR.GL.W.0041.181222T1800Z-181223T0600Z/
/O.CON.KMFR.SE.W.0056.181223T0600Z-181224T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
202 AM PST Sat Dec 22 2018

...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM PST THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 PM THIS
EVENING TO 4 PM PST SUNDAY...

* Winds...South 35 to 40 kt with gusts up to 50 kt.

* Seas...Very steep wind-driven seas of 10 to 13 feet today,
  becoming west 16 to 20 feet at 16 seconds tonight into Sunday. 

* Areas affected...Gales and very steep and hazardous seas will 
  impact all areas north of Cape Blanco. 

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/hazard 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Hazardous Seas Warning means very steep and hazardous sea
conditions are imminent or occurring. Recreational boaters should
remain in port, or take shelter until waves subside.  Commercial
vessels should prepare for rough seas and consider remaining in
port or taking shelter in port until hazardous seas subside.

&&

$$


http://www.weather.gov/medford
266 
WHUS76 KMFR 222131
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
131 PM PST Sat Dec 22 2018


PZZ356-376-231045-
/O.CON.KMFR.GL.W.0041.000000T0000Z-181223T0600Z/
/O.CON.KMFR.SC.Y.0102.000000T0000Z-181224T0000Z/
/O.CON.KMFR.SE.W.0056.181223T0600Z-181224T0000Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
131 PM PST Sat Dec 22 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 PM THIS
EVENING TO 4 PM PST SUNDAY...

* Winds...South 30 to 35 kt with gusts up to 45 kt.

* Seas...Very steep wind-driven seas of 10 to 13 feet today, 
  becoming west 16 to 20 feet at 16 seconds tonight into Sunday. 

* Areas affected...Gales then very steep and hazardous seas are 
  expected for all areas north of Gold Beach and for areas 
  beyond 10 nm from shore south of Gold Beach. Small craft 
  advisory conditions are expected elsewhere. 

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/hazard 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hazardous Seas Warning means very steep and hazardous sea
conditions are imminent or occurring. Recreational boaters should
remain in port, or take shelter until waves subside.  Commercial
vessels should prepare for rough seas and consider remaining in
port or taking shelter in port until hazardous seas subside.

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that winds and seas will create a
potential hazard to smaller vessels and inexperienced mariners.

&&

$$

PZZ350-370-231045-
/O.CON.KMFR.GL.W.0041.000000T0000Z-181223T0600Z/
/O.CON.KMFR.SE.W.0056.181223T0600Z-181224T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
131 PM PST Sat Dec 22 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 PM THIS
EVENING TO 4 PM PST SUNDAY...

* Winds...South 35 to 40 kt with gusts up to 50 kt.

* Seas...Very steep wind-driven seas of 10 to 13 feet today, 
  becoming west 16 to 20 feet at 16 seconds tonight into Sunday. 

* Areas affected...Gales and very steep and hazardous seas will 
  impact all areas north of Cape Blanco. 

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/hazard 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Hazardous Seas Warning means very steep and hazardous sea
conditions are imminent or occurring. Recreational boaters should
remain in port, or take shelter until waves subside.  Commercial
vessels should prepare for rough seas and consider remaining in
port or taking shelter in port until hazardous seas subside.

&&

$$


http://www.weather.gov/medford

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Dec 21, 10:33 AM PST, 3 hours 50 minutes earlier.

Area forecast discussion, Dec 21, 10:33 AM PST, 3 hours 50 minutes before
Area Forecast Discussion
National Weather Service Medford OR
1033 AM PST Fri Dec 21 2018

.Updated aviation discussion.

.DISCUSSION...Updates were made earlier to accounted for some
isolated showers west of the Cascades this morning. Some shortwave
energy is moving across the forecast area this morning and this is
generating some very light isolated showers. These showers won't
last long and drier air will move in later this afternoon. We'll
be in a break between systems today and for the first part of
Saturday. Clearing skies this afternoon and evening will lead to
fog and freezing fog developing in the interior valleys tonight
into Saturday morning. Then by Saturday afternoon, the next front
will move onshore bringing another round of gusty winds, rain, and
mountain snow. We'll be focusing on any needed headlines for wind
and snow for the afternoon package. In addition we'll be taking a
closer look at expected weather during weekend/holiday travel
period and any potential impacts. For more details on this, see
the previous discussion below. /BR-y

&&

.AVIATION...For the 21/18Z TAFs...Areas of IFR/LIFR out there this
morning, affecting most terminals. Conditions are expected to
improve to VFR late morning to early afternoon, then areas of
IFR/LIFR redeveloping tonight and continuing into Saturday morning.
Confidence is moderate to high for LIFR conditions in valleys west
of the Cascades tonight due to high surface moisture levels and
partly to mostly clear skies. Spilde/Keene

&&

.MARINE...Updated 730 AM PST Friday 21 December 2018...
North winds will be relatively light today then transition to
southerly tonight through Saturday. Seas will remain steep and
elevated today, but should drop below 10 feet tonight. Another
frontal system will arrive midday Saturday, with gales likely
Saturday afternoon and very steep seas possible Saturday evening
through Sunday. Seas are also expected to increase to around 18 feet
Saturday evening, then a heavier west swell could bring seas up to
22 feet by Sunday morning.

A couple of low pressure systems are then likely to affect the area
Sunday through Christmas Day. Given the fast flow across the
Pacific, models are still struggling with the timing and strength of
these features. Best estimate is the first front and surface low
move into the area late Sunday/Sunday night followed quickly by
another on Monday. Overall, seas should gradually lower following
the peak on Sunday, but will remain elevated through Christmas Day
along with periods of stronger winds, possibly gales. -Spilde/Keene

&&

.PREV DISCUSSION... /Issued 403 AM PST Fri Dec 21 2018/

SHORT TERM...Some light scattered showers are occuring this
morning, mainly in Modoc and southeast Lake counties. Showers will
taper off this afternoon. Fog and low clouds has filled in many
western valleys this morning and will slowly clear this afternoon
and a weak high pressure ridge will build over the area late today
and remain in place through Saturday morning. Additional fog is
expected tonight and Saturday morning, especially across western
valleys. Then an active pattern is expected Saturday afternoon
through Christmas day as a series of weather systems move into
the area and bring rain and snow and periods of gusty winds.

On Saturday, a low pressure will move towards the British
Columbia bringing a trailing cold front towards the Pacific
Northwest coast. This front will spread precipitation into the
area Saturday afternoon through Saturday night as is gradually
pushes inland. Although Saturday will start off cold, models show
good agreement that snow levels will rise late in the day to
around 4000 feet for inland areas late Saturday afternoon and
evening. Snow levels of 4000 to 4500 feet will continue Saturday
night for areas for the Cascades east and will be around 4500 to
5500 feet for areas west of the Cascades. As precipitation
continues overnight, a few inches of snow is possible over the
higher passes in the Cascades, including at Lake of the Woods and
Diamond Lake and a couple inches of snow is possible across
northern and central Klamath county. Given the holiday travel, may
need to consider snow advisories for the higher passes.

Winds aloft will increase as well Saturday evening and night.
This will result in gusty south to southwest winds over the
mountains. Some strong winds are possible over the higher
mountains east of the Cascades and in the Summer Lake area. Will
need to monitor this portion of the forecast with future model
runs.

A low is then expected to move into the area Sunday and spread
additional precipitation inland during the day Sunday and into
Sunday night. Although models are in general agreement that this
low will move into the area from the west late in the day Sunday
into Sunday evening, there remains significant variability in the
strength and timing. The main concern with this low will be the
amount of rain and snow that may occur. Snow levels may be  down
near high pass levels, around 4500 to 5000 ft. So holiday travel
may be impacted by light to locally moderate snow Sunday into
Sunday night, especially over the higher passes in the Southern
Oregon Cascades.

On Monday, another low will approach the area and is expected to
move inland during the day Monday and into the evening. Models
show a high degree of variability in the details of this low and
how strong it will be as it moves into the area and whether it
will track directly overhead or be positioned further south. So
confidence is low in the rain/snow forecast. Snow levels are
forecast to be near higher pass levels, around 4500 to 5000 feet
on Monday and may lower to 3500 to 4000 feet Monday night. This
combined with precipitation, may bring additional travel impacts
from rain and snow. However, there is considerable variability
between models on the amount of rain/snow that may occur Monday
and Monday night. The ECMWF indicates a stronger low and brings
the low inland over the area with moderate to locally heavy
precipitation possible, and continued rain/snow Monday night. The
operational GFS and GEFS mean show a somewhat weaker system
moving into the area though. So will need to continue to monitor
future model runs to refine the details of the forecast for this
system.

LONG TERM...By late Christmas day, expect decreasing chances for
precipitation as an upper level ridge builds into the region. A
low pressure system moving over the ridge and into the region
late Wednesday into Thursday may weaken the ridge and bring
additional rain and snow to the area though.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...None.

CA...None.

Pacific Coastal Waters...Gale Watch from Saturday morning through
Saturday evening for      PZZ350-356-370-376.      Small Craft
Advisory for hazardous seas until 10 PM PST this      evening for
PZZ350-356-370-376.

MNF/CC/MAS

In the hours before

Local storm report, Dec 21, 9:52 AM PST, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
952 AM PST FRI DEC 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     HEAVY RAIN       2 SSE PISTOL RIVER      42.26N 124.39W
12/21/2018  M2.41 INCH       CURRY              OR   TRAINED SPOTTER

            8 AM TO 8 AM.

&&

KS

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 21, 2:09 AM PSTGale WatchMFR12 hr
Dec 21, 2:12 PM PSTHigh Surf AdvisoryMFRCoos, Curry, Douglas56 hr
Dec 21, 2:23 PM PSTSmall Craft AdvisoryMFR4 days
Dec 21, 2:23 PM PSTHazardous Seas WarningMFR50 hr
Dec 21, 2:23 PM PSTWinter Weather AdvisoryMFRDouglas, Jackson, Josephine, Klamath, Lake3 days

Nearby

Gale Warnings in Oregon, 2018Every gale warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.